A comparison of interpolation grids over the triangle or the tetrahedron

Blyth, M.G., Luo, H. and Pozrikidis, C. (2007) A comparison of interpolation grids over the triangle or the tetrahedron. Journal of Engineering Mathematics, 56 (3). pp. 263-272. ISSN 0022-0833

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:11
Last Modified: 24 Jul 2019 15:25
URI: https://ueaeprints.uea.ac.uk/id/eprint/19814
DOI: 10.1007/s10665-006-9063-0

Actions (login required)

View Item View Item